# SDR 95ZZZX5127

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10FA
- Make and model: Gulstm AA1A
- Aircraft serial: AA1A0337
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pipe
- Condition: Cracked
- Location: Nr 3 Cylinder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND FUEL STAINS AT NR 3 CYLINDER.  REMOVED NR 3 CYLINDER INTAKE PIPE AND FOUND PIPE FLANGE CRACKED ONE-THIRD AROUND TOP.  THIS MAY BE CRACKED BY IMPROPER SEAT OR AGE.  NEW PIPE INSTALLED THAT HAD A THICKER FLANGE.  TOTAL TIME, 1,806.6 HOURS.
